CSpace

Browse/Search Results:  1-8 of 8 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
asymptoticstabilityforonedimensionalmotionofnonnewtoniancompressiblefluids 期刊论文
actamathematicaeapplicataesinica, 2014, 卷号: 30, 期号: 1, 页码: 99
Authors:  Shi Xiaoding;  Wang Teng;  Zhang Zhen
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
improvedupperboundsonacyclicedgecolorings 期刊论文
actamathematicaeapplicataesinica, 2014, 卷号: 30, 期号: 2, 页码: 305
Authors:  Wu Yuwen;  Yan Guiying
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
aclassofweightedestimatorsforadditivehazardsmodelincasecohortstudies 期刊论文
actamathematicaeapplicataesinica, 2014, 卷号: 30, 期号: 4, 页码: 1153
Authors:  Dong Cailin;  Zhou Jie;  Sun Liuquan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
optimalpolicyforbrownianinventorymodelswithgeneralconvexinventorycost 期刊论文
actamathematicaeapplicataesinica, 2013, 卷号: 29, 期号: 1, 页码: 187
Authors:  Yao Dacheng
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
ondefectedcolouringsofgraphs 期刊论文
actamathematicaeapplicataesinica, 2013, 卷号: 29, 期号: 4, 页码: 777
Authors:  Yao Bing;  Zhang Zhongfu;  Wang Jianfang
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
atrustregionalgorithmforsolvingbilevelprogrammingproblems 期刊论文
actamathematicaeapplicataesinica, 2013, 卷号: 29, 期号: 3, 页码: 491
Authors:  Liu Guoshan;  Xu Shiqin;  Han Jiye
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
empiricallikelihoodbasedsubsetselectionforpartiallylinearautoregressivemodels 期刊论文
actamathematicaeapplicataesinica, 2013, 卷号: 29, 期号: 4, 页码: 793
Authors:  Han Yu;  Jin Yinghua;  Chen Min
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
asemiparametricadditiveratesmodelforclusteredrecurrenteventdata 期刊论文
actamathematicaeapplicataesinica, 2013, 卷号: 29, 期号: 1, 页码: 55
Authors:  He Sui;  Wang Fen;  Sun Liuquan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10